Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hang in there, Wendy!

Posted by Mare on July 9, 1999, at 8:30:35

In reply to Re: First day on Celexa, posted by saintjames on July 8, 1999, at 22:52:36

Most of the side effects will diminish with time -- a few weeks perhaps. But when the medication starts to take effect, it will be well worth it! I understand that you're scared, that is natural. I was, too. But I thank God every day that I finally found the courage, with the help of my therapist, to seek help from a psychiatrist and get the help I need. AD's have not been the total answer for me, I still have talk therapy. But the AD's put me in a better frame of mind to work on my problems. My side effects were sweating (almost all gone now), nausea (all gone now), and some fatigue (still have this). But I'd rather be tired than depressed! Hang in there, and let us know how you're doing. ~~Your tired but happy friend, Mare!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mare thread:8457